# SDR FDEA201109143896

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Bs 430-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 430 - 480, LBL 45.  REPLACED SEAT TRACK SECTION.
